# SDR CALA0100246

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR JAMB BEAM CORRODED.  THE CORROSION WAS REMOVED.  A DOUBLER WAS INSTALLED IAW ECRA 5310-03027.
